MathSciNet Relay Station
MathSciNet bibliographic data
MR2321326 93D09 (93B36)
Sun, Yuan Gong; Wang, Long; Xie, Guangming Delay-dependent robust stability and $H\sb \infty$ control for uncertain discrete-time switched systems with mode-dependent time delays. Appl. Math. Comput. 187 (2007), no. 2, 1228–1237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement